# SDR SWAA2024120655811

- Difficulty date: November 2, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ORSS 273 DEFLECTION CONTROL RIB AREA LT WING 2024-633747<[01] REPLACED ANGLE LOCATED ON TRAILING EDGE ORSS 273 DEFLECTION CONTROL RIB AREA LT WING.IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9.TOOL USED .DIGITAL CALIPER P/N:500-196-30 S/N:B23343124 DUE DATE:09-MAR-25;[02] TASK CARD COMPLETED
